# SDR IPXA2017081120403

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 64,147 hours, 11,529 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Inoperative
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ATB  DUE TO LOSS OF FIRST OFFICERS INSTRUMENTS WITH LOSS OF AUTO THROTTLES AND AUTO PILOT HAS A NO CAMPARE ON AIRSPEED .  FADER LEVEL 2 ALERT AIRSPEED UNRELIABLE LOST 1ST OFFICERS FMC OVERHEAD PANEL LIGHT AFTER REPLACEMENT OF R2-3 RELAY  AND REPLACEMENT OF THE NR 3 ENGINE IDG. OPS CHECKED NORMAL IAW MM 24-21-00-501, MM 24-21-05-700, AND MM 24-21-02-700.
